International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 6, Part B

New Homeomorphism in topological spaces


Author(s): Dr. Bhaskar A Munewadi

Abstract: In this paper a new class of homeomorphism called minimal Regular weakly homeomorphism and maximal Regular weakly homeomorphism are introduced and investigated and during this process some properties of the new concepts have been studied.

DOI: 10.22271/maths.2022.v7.i6b.909

Pages: 139-142 | Views: 43 | Downloads: 8

Download Full Article: Click Here
How to cite this article:
Dr. Bhaskar A Munewadi. New Homeomorphism in topological spaces. Int J Stat Appl Math 2022;7(6):139-142. DOI: 10.22271/maths.2022.v7.i6b.909
Call for book chapter
International Journal of Statistics and Applied Mathematics